# SDR JJBA20231106002

- Difficulty date: November 3, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 43,918 hours, 28,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 51986
- Condition: Inoperative
- Location: Unknown
- Part time: 5,096 hours, 4,528 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY MARKER EXIT MAIN DOOR AND COCKPIT STEP INOPERATIVE. REMOVED AND REPLACED NUMBER 1 EMERGENCY LIGHT BATTERY. LIGHT OPS CHECK GOOD.
